Since taking amitriptyline noticed more side effects from sertraline want to change meds

Hi

I was put on ami about two weeks ago but have had to move my sertraline dose to during the day as I used to take at night.... seems to be big mistake. I feel dreadful after taking it and struggling to keep awake at work. I want to change but dont know what to, all I know is that its making me feel worse. Someone has mentioned wellbutin ?? Worried though may go from bad to worse an since starting on the sertraline my weight is creeping back up after just losing 3.5 stone!! Help anyone xx

Last edited by

3 Replies

oldestnewest
  • Hi trayb1301

    I sincerely hope that you are feeling as well as you possibly can be today? It really sounds like you are having some kind of interaction with your medications and you should discuss this matter with your GP as soon as possible, there may be an alternative they can offer you?

    I have pasted you a couple of website links pertaining to interactions with these drugs. I hope that you find them useful:

    rxlist.com/drug-interaction...

    nhs.uk/Conditions/SSRIs-%28...

    All my hopes and dreams for you

    Ken x

  • Hi, I take ami at night and duloxetine in the day....it doesn't make you drowsy and really helped with my pain....maybe you can swap the sertraline for duloxetine...all the bedt and good luck...

  • Hi

    Been to the doctors today and told to come off sertraline altogether. Ive been on it for 3 months and now told to reduce to 50mg for 3 days then stop and use tramadol instead!!

You may also like...